Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dnoune

minocycline and dizziness

Recommended Posts

hey guys...i've been taking minocycline for about 1 week (after 5 weeks of doxycycline not working). i think it's really making me dizzy and woozy throughout the day. i take 100 mg in the a.m. and p.m. i take it with food so i don't feel the initial nausea, but come mid-morning i'm just generally dizzy. has anyone else experienced anything like this??

Share this post


Link to post
Share on other sites

A day after I took it I felt like crap for several hours. I was dizzy, and nauseaus. But several hours later I was fine and have been fine ever since. It's one of the listed side effects.

Share this post


Link to post
Share on other sites
hey guys...i've been taking minocycline for about 1 week (after 5 weeks of doxycycline not working).  i think it's really making me dizzy and woozy throughout the day.  i take 100 mg in the a.m. and p.m.  i take it with food so i don't feel the initial nausea, but come mid-morning i'm just generally dizzy.  has anyone else experienced anything like this??

Share this post


Link to post
Share on other sites

Yeh, i got dizzy too for the first couple of weeks i was on minocycline. It does take a while for the improvements to come. The key is to stay consistent with the medication. My acne improved so much that when i finished the med i decided not to bother with anymore. I had no acne for several weeks, then it came back so im back on the meds. My acne isn't that bad i would class is as very mild acne. Improvements are likely to depend on how severe your acne is.

Share this post


Link to post
Share on other sites
hey guys...i've been taking minocycline for about 1 week (after 5 weeks of doxycycline not working).  i think it's really making me dizzy and woozy throughout the day.  i take 100 mg in the a.m. and p.m.  i take it with food so i don't feel the initial nausea, but come mid-morning i'm just generally dizzy.  has anyone else experienced anything like this??

I have been taking it for three weeks now, and the first week it made me dizzy, Im still waiting for the improvment though.

Share this post


Link to post
Share on other sites
Yeh, i got dizzy too for the first couple of weeks i was on minocycline. It does take a while for the improvements to come. The key is to stay consistent with the medication. My acne improved so much that when i finished the med i decided not to bother with anymore. I had no acne for several weeks, then it came back so im back on the meds. My acne isn't that bad i would class is as very mild acne. Improvements are likely to depend on how severe your acne is.

Share this post


Link to post
Share on other sites

I started taking minocyclen two weeks ago, along with tazorac and a sulfer wash. My acne was moderate, but stubborn. I am in my early 30's. I haven't had a breakout since. However, I was serverly dizzy and felt out of whack for a few days. Then I had severe nausea and had to take a day off work. But now I'm totally fine. No side effects at all. Stick with it.

Share this post


Link to post
Share on other sites

Yes, also, I have vomited as a result to taking it.

As well, I had gotten a Yeast Infection, which is not a pretty thing. Trust me.

A few things that were on a sheet given with my medication were:

-Do not lay down for 30 min

-Do not ingest milk products within 3 hours of taking it

-Do not eat 3 hrs before and 2rs after taking

the list goes on.

I am not currently taking it anymore, as I couldn't stand all of the restrictions (and had commitment issues) sometimes, when I look back, I almost wish I had gotten addicted!

Share this post


Link to post
Share on other sites

Minocycline causes dizziness in a lot of female patients, and some men as well. I had to stop taking minocycline because of this, and some really nasty joint pain issues. Just unlucky, I guess- it's fine for most people.

Stick to it, but stop if it gets worse or doesn't get better after a few weeks. It isn't worth the side effects, there are plenty of alternatives!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×